The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 37, Issue 5, 2021
Metadata
 

On topological rigidity of Alexandrov 3-spaces
Noé Bárcenas and Jesús Núñez-Zimbrón
pp. 1629–1639
Abstract | Full-Text PDF (434 KB) | Metadata

Stein–Weiss inequality on product spaces
Zipeng Wang
pp. 1641–1667
Abstract | Full-Text PDF (1008 KB) | Metadata

$\Omega$-symmetric measures and related singular integrals
Michele Villa
pp. 1669–1715
Abstract | Full-Text PDF (1493 KB) | Metadata

Characterizations of Hardy spaces for Fourier integral operators
Jan Rozendaal
pp. 1717–1745
Abstract | Full-Text PDF (1015 KB) | Metadata

Higher regularity estimates for the porous medium equation near the heat equation
Damião J. Araújo
pp. 1747–1760
Abstract | Full-Text PDF (864 KB) | Metadata

An $l^2$ decoupling interpretation of efficient congruencing: the parabola
Zane Kun Li
pp. 1761–1802
Abstract | Full-Text PDF (1165 KB) | Metadata

Smooth linearization under nonuniform hyperbolicity
Luis Barreira and Claudia Valls
pp. 1803–1860
Abstract | Full-Text PDF (1215 KB) | Metadata

A quantitative stability theorem for convolution on the Heisenberg group
Kevin O'Neill
pp. 1861–1884
Abstract | Full-Text PDF (562 KB) | Metadata

Semi-orthogonal decomposition of symmetric products of curves and canonical system
Indranil Biswas, Tomás Gómez and Kyoung-Seog Lee
pp. 1885–1896
Abstract | Full-Text PDF (430 KB) | Metadata

Bing meets Sobolev
Jani Onninen and Pekka Pankka
pp. 1897–1916
Abstract | Full-Text PDF (836 KB) | Metadata

Examples and applications of the density of strongly norm attaining Lipschitz maps
Rafael Chiclana, Luis C. García-Lirola, Miguel Martín and Abraham Rueda Zoca
pp. 1917–1951
Abstract | Full-Text PDF (678 KB) | Metadata

Falconer’s $(K, d)$ distance set conjecture can fail for strictly convex sets $K$ in $\mathbb R^d$
Christopher J. Bishop, Hindy Drillick and Dimitrios Ntalampekos
pp. 1953–1968
Abstract | Full-Text PDF (519 KB) | Metadata

Vortex dynamics for 2D Euler flows with unbounded vorticity
Stefano Ceci and Christian Seis
pp. 1969–1990
Abstract | Full-Text PDF (538 KB) | Metadata

The obstacle problem for a class of degenerate fully nonlinear operators
João Vítor da Silva and Hernán Vivas
pp. 1991–2020
Abstract | Full-Text PDF (634 KB) | Metadata

On discrete loop signatures and Markov loops topology
Yves Le Jan
pp. 2021–2036
Abstract | Full-Text PDF (469 KB) | Metadata